BibTeX record journals/njc/BollobasDGM01

download as .bib file

@article{DBLP:journals/njc/BollobasDGM01,
  author    = {B{\'{e}}la Bollob{\'{a}}s and
               Gautam Das and
               Dimitrios Gunopulos and
               Heikki Mannila},
  title     = {Time-Series Similarity Problems and Well-Separated Geometric Sets},
  journal   = {Nord. J. Comput.},
  volume    = {8},
  number    = {4},
  pages     = {409--423},
  year      = {2001},
  url       = {http://www.cs.helsinki.fi/njc/References/bollobas2001:409.html},
  timestamp = {Wed, 14 Jan 2004 15:33:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/njc/BollobasDGM01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}